# SDR COMA0560663

- Difficulty date: December 1, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 16,709 hours, 14,099 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 350023000
- Part serial: 803AB
- Condition: Malfunctioned
- Location: Ac Pack
- Part time: 16,703 hours, 14,092 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5153 - RIGHT AC PACK HIGH TEMP AND SMOKE TOILET WARNING WITH VISIBLE SMOKE.  REPLACED THE FAN BYPASS CHECK VALVE.
